Feb 28, 2008
I have a question ,pls. I am on kaletra+combivir for about 1 year and 3 months but this winter i had pneumonia.. I want to take echinaccea to boost my system also.. Can you, pls tell me if there is any interractions between my meds and echinaccea? Thank you!
Response from Dr. Young
Thanks for your post.
There are no significant drug-drug interactions between your HIV medications and echinacea; I'm not a big believer in benefit from the botanical product.
Here's an overview from TheBody.com on the subject.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Swallowing Worried I Have HIV
- Burning Urethra After Fingering Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Pain In Urethra After Sex With Sex Worker Worried I Have
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.